MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number G10544
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.G4 ¿ pma/510(k) #: exempt this report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the wire guide from a neff percutaneous access set separated during a 4-vessel procedure.As result, the device was removed in its entirety, and a new device was obtained to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 31oct2024.The reported separation occurred during removal of the wire through the needle.It was confirmed that the entire wire guide was removed from the patient during the initial procedure; the wire guide was removed with the needle.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: it was reported that the wire guide from a neff percutaneous access set separated during a 4-vessel procedure.As result, the device was removed in its entirety, and a new device was obtained to complete the procedure.The reported separation occurred during removal of the wire through the needle.It was confirmed that the entire wire guide was removed from the patient during the initial procedure; the wire guide was removed with the needle.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), drawings, specifications, and quality control procedures were conducted during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be conducted.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient controls are in place to detect this failure mode prior to release.A review of the dhr for the reported complaint device lot and the related subassembly lots revealed no related nonconformances that could have contributed to the reported failure mode.It should be noted that there were no other complaints associated with the final product lot number.Cook also reviewed product labeling.This product is not supplied with an instructions for use (ifu) pamphlet.However, the wire guide holder is supplied with an l_scor label indicating to not withdraw or manipulate the wire guide through the needle.Evidence gathered upon review of the dmr, dhr, additional labeling and no product return, cook was not able to find evidence suggesting the product was manufactured out of specification.Cook was not able to find evidence of nonconforming product in house or in the field.Based on the information provided, no product returned, and the results of our investigation, it was concluded that this event is due to a failure to follow instructions.The customer stated that they manipulated and withdrew the wire guide through the needle.The wire guide holder is supplied with a label indicating not to withdraw or manipulate the wire guide through the needle.When a wire guide is manipulated or withdrawn through a needle, this can lead to separation of the shearing of the wire guide.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20587381
Report Number1820334-2024-01436
Device Sequence Number6550439
Product Code KGZ
UDI-Device Identifier00827002105447
UDI-Public(01)00827002105447(17)270904(10)NS16237727
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10544
Device Catalogue NumberNPAS-100-RH-NT
Device Lot NumberNS16237727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer10/31/2024
02/05/2025
06/02/2025
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date11/01/2024
02/20/2025
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown